مجلّة جامعة عدن للعلوم الأساسيّة والتّطبيقيّة (Dec 2020)

THE GENERALIZED Q-BESSEL MATRIX FUNCTION OF TWO VARIABLES

  • Fadhl S. N. Alsarahi

DOI
https://doi.org/10.47372/ejua-ba.2020.4.55
Journal volume & issue
Vol. 1, no. 4
pp. 181 – 185

Abstract

Read online

The Bessel function is probably the best known special function, within pure and applied mathematics. In this paper, we introduce the generalized q-analogue Bessel matrix function of two variables. Some properties of this function, such as generating function, q-difference equation, and recurrence relations are obtained.

Keywords